# SDR 98ZZZX133

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Dorner DO328100
- Aircraft serial: 3013
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 190755
- Condition: Frozen
- Location: Lt Eng Lever
- Part time: 7,262 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASE - FLT 429 - WHILE IN CRUISE WITH OAT = -46 DEG C, LOST RESPONSE FROM LT POWER LEVER.  MAINT ADVISED TO DESCEND WHEN ACFT REACHED FL 280 (OAT= -35 DEG C).  POWER LEVER WOULD MOVE 1 INCH WITH NO CHANGE IN ITT OR TORQ INDICATION.  POWER LEVER WOULD THEN SPRING BACK TO PREVIOUS POSITION.  AFTER ATTEMPTS TO FREE, LEVER BECAME UNSTUCK AND RESPONSIVE TO POWER ADJUST.  SEVERAL RESPONSE CHKS MADE.   FAIRCHILD/DORNIER ADVISED C/W ASB 76-015 COUPLED WITH ADVISE TO CREWS TO MOVE POWER LEVERS EVERY 20 MINUTES TO PREVENT FREEZING. MAINT INSP POWER LEVER CABLES AND LUBED CABLES IAW ALERT SB 328-76-015. AS 328-76-015 C/W ON 12-11-97, AT TAT 7,203.7 HRS, 58.1 HRS PRIOR TO INCIDENT.  ACFT RETURNED TO SERVICE.  TC:  9,673.
